MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ PRO MEDSTATION¿ ES; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ PRO MEDSTATION¿ ES; AUTOMATED DISPENSING CABINET
Model Number 500001004001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ pro medstation¿ es, station was stuck on initializing device manager screen.User rebooted the station but unable to sign in.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 06-jan-2026 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the refrigerator connected to the medstation was functioning, but the temperature display was blank, causing the system to not initialize properly.A field service engineer verified all connections between the medstation and the helmer refrigerator and confirmed they were properly connected.A hard reboot was performed following the correct procedure, starting with the helmer refrigerator and then the medstation.After completing the reboot process, both the medstation and the refrigerator, including the temperature display, were restored to normal functionality and confirmed to be in good working condition.The system functioned as intended after the field service engineer repaired the device.

Brand Name
BD PYXIS¿ PRO MEDSTATION¿ ES
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
8586172000
MDR Report Key25299370
Report Number2016493-2026-32128
Device Sequence Number9315002
Product Code BRY
UDI-Device Identifier10885403521300
UDI-Public(01)10885403521300
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001004001
Device Catalogue Number1155-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BD PYXIS¿ ES REFRIGERATOR
Patient SexUnknown